# SDR USAA2013061300033

- Difficulty date: May 30, 2013
- Submitted: June 13, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON FUSELAGE FRAME AT BS 727B BETWEEN S8R TO S9R.  REPAIRED FUSELAGE FRAME AT BS 727B BETWEEN S8R TO S9R IAW TYPICAL REPAIR TR737-5310-10-0287.
